MathSciNet Relay Station
MathSciNet bibliographic data
MR2118659 (2005j:34025) 34B10 (34B15)
Du, Zengji; Lin, Xiaojie; Ge, Weigao Some higher-order multi-point boundary value problem at resonance. J. Comput. Appl. Math. 177 (2005), no. 1, 55–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement